# SDR DALA2024072307412

- Difficulty date: July 20, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 27,775 hours, 10,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6132394) ROWS 11-17 EEPLS INOP. REMOVED AND REPLACED BATTERY PACK IN REF B737 AMM 33-51. OPS CHECK GOOD AT THIS TIME.
